Sur un théorème de Kazamaki-Sekiguchi
Séminaire de probabilités de Strasbourg, Tome 17 (1983), pp. 121-122.
@article{SPS_1983__17__121_0,
     author = {Yan, Jia-An},
     title = {Sur un th\'eor\`eme de {Kazamaki-Sekiguchi}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {121--122},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {17},
     year = {1983},
     zbl = {0511.60043},
     mrnumber = {770403},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1983__17__121_0/}
}
TY  - JOUR
AU  - Yan, Jia-An
TI  - Sur un théorème de Kazamaki-Sekiguchi
JO  - Séminaire de probabilités de Strasbourg
PY  - 1983
DA  - 1983///
SP  - 121
EP  - 122
VL  - 17
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1983__17__121_0/
UR  - https://zbmath.org/?q=an%3A0511.60043
UR  - https://www.ams.org/mathscinet-getitem?mr=770403
LA  - fr
ID  - SPS_1983__17__121_0
ER  - 
Yan, Jia-An. Sur un théorème de Kazamaki-Sekiguchi. Séminaire de probabilités de Strasbourg, Tome 17 (1983), pp. 121-122. http://www.numdam.org/item/SPS_1983__17__121_0/

[1]. N. Kazamaki et T. Sekiguchi. Uniform integrability of continuous exponential martingales. A paraître, Tôhoku Math. J.. | MR 699931 | Zbl 0519.60043

[2]. -------------------------- . On the transformation of some classes of martingales by a change of law. Tôhoku Math. J. 31, 1979, p. 261-279 | MR 547641 | Zbl 0438.60040